# SDR AWXA200401152

- Difficulty date: October 9, 2004
- Submitted: October 25, 2004
- Operation: Air carrier
- Aircraft: N668AW
- Make and model: Airbus A320-232
- Aircraft serial: 1764
- Aircraft time: 9,311 hours, 3,532 cycles
- Engine: Iae V2527A5
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Part number: E0052R8B3APNE
- Condition: Damaged
- Location: Seat Row 7 Lt
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING BC-2 CHECK FOUND A DAMAGED CONNECTOR ON EMERGENCY ESCAPE PATH LIGHT WIRE AT SEAT ROW 7 LT.   MAINTENANCE REMOVED AND REPLACED EMERGENCY ESCAPE PATH LIGHT CONNECTOR AT SEAT ROW 7 LT, OPERATIONAL CHECK WAS GOOD.
